# SDR TWAA0105005

- Difficulty date: March 9, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N908TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49169
- Aircraft time: 54,524 hours, 28,436 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND STATIC BURNS AT STA 61, 20 INCHES BELOW LONGERON 18R.  CUT OUT AND INSTALLED DOUBLER REPAIR PER SRM 53-04, PAGE 18.
